MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported left side "psychological anxiety" and rupture.The has been explanted.
 
Event or Problem Description
¿malicious neoplasms of the breast¿ were reported but not considered device related.
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of anxiety-product/procedure, rupture and cancer breast-ndr was received on (b)(6) 2020 with lot number 3016537.Visual analysis of the returned device identified: underweight, opening curved, crease fold.A microscopic analysis was performed which identify sharp edge and with non-penetrating nicks assessed as surgical impact opening and sharp edge opening in the same edge assessed as unidentified tear opening and missing piece of the shell.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: - a sharp edge opening with non-penetrating nicks due to surgical impact.-non-penetrating nicks.- a sharp opening on posterior due to an unidentified (tear) opening.-missing piece of the shell assessed as inconclusive.Additional, changed, and/or corrected data: b.5, d.10, g.1, h.3, h.6.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9647449
Report Number9617229-2020-00667
Device Sequence Number2536117
Product Code FTR
UDI-Device Identifier10888628002173
UDI-Public10888628002173
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/30/2021
Device Model Number110-150
Device Catalogue Number110-150
Device Lot Number3016537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR